# SDR SWAA2016082255030

- Difficulty date: August 12, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 33,190 hours, 15,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT LENS MISSING.  R & R LIGHT ASSEMBLY IAW AMM.
